MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB

Medline Industries, LP MEDLINE; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Catalog Number MDS868BTRB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "translator has fractured at the weld left side when sitting in it.".
 
Additional Manufacturer Narrative
The customer reported that the translator has fractured at the weld left side when sitting in it; fall did occur and some brusing but no medical attention was needed.Upon receiving the unit, the folding mechanism opened and closed properly, the right brake did not function properly and the right rear wheel rotated when the brake was engaged, the left brake did function properly, the backrest bar secured properly into both holsters, the seat upholstery was intact, and all four wheels were severely worn and dirty.Upon investigation, the right rear leg was fractured under the weld with the rear seat support bar, and the thickness of the rear leg at the fracture site measured 1.4mm, which is within specifications.The customer complaint has been confirmed; cause was cannot determine cause w/received sample, and no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50889534
Report Number1417592-2026-50528
Device Sequence Number10663926
Product Code INM
UDI-Device Identifier00193489180605
UDI-Public00193489180605
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS868BTRB
Device Lot Number885XX050001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight250 LB